headerpos: 9497
 
 
  Proceedings of the Estonian Academy of Sciences. Physics. Mathematics

 

ISSN 1406-0086

Published since 1952 to 2007

Proceedings of the Estonian Academy of Sciences. Physics. Mathematics

 

ISSN 1406-0086

Published since 1952 to 2007

Publisher
Journal Information
Internet Links
Support & Contact
List of Issues
» 2007
Vol. 56, Issue 4
Vol. 56, Issue 3
Vol. 56, Issue 2
Vol. 56, Issue 1
» Back Issues
» Back issues (full texts)
  in Google
Publisher
» Other Journals
» Staff

Error estimates for the Chernoff scheme to approximate a nonlocal parabolic problem; 359-372

(Full article in PDF format)


Authors

Moulay Rchid Sidi Ammi, Olena Mul

Abstract

We study a nonlocal parabolic equation obtained from the reduction of the well-known thermistor problem. Error estimate bounds are established for a family of time discretization scheme originated by E. Magenes in Analyse Mathématique et Applications (Gauthier–Villars, Paris, 1988).

Keywords

time discretization scheme, thermistor problem, Euler forward method, linearization technique, Chernoff scheme.

References

1. Cimatti , G. A remark on the thermistor problem with rapidly growing conductivity. Appl. Anal. , 2001 , 1–2 , 133–140.
doi:10.1080/00036810108840985

2. Antontsev , S. N. and Chipot , M. The thermistor problem: existence , smoothness uniqueness , blowup. SIAM J. Math. Anal. , 1994 , 4 , 1128–1156.
doi:10.1137/S0036141092233482

3. Chipot , M. and Cimatti , G. A uniqueness result for the thermistor problem. European J. Appl. Math. , 1991 , 2 , 97–103.

4. Allegretto , A. , Yanping Lin and Shunqing Ma. On the time periodic thermistor problem. European J. Appl. Math. , 2004 , 15 , 55–77.
doi:10.1017/S0956792503005308

5. El Hachimi , A. and Sidi Ammi , M. R. Existence of global solution for a nonlocal parabolic problem. Electron. J. Qual. Theory Differ. Equations , 2005 , 1 , 1–9.

6. El Hachimi , A. and Sidi Ammi , M. R. Semi-discretization for a nonlocal parabolic problem. Int. J. Math. Math. Sci. , 2005 , 10 , 1655–1664.
doi:10.1155/IJMMS.2005.1655

7. Hyung-Chun Lee and Timofey Shi Lkin. Analysis of optimal control problems for the two-dimensional thermistor system. Siam. J. Control. Optimal , 2005 , 1 , 268–282.

8. Lacey , A. A. Thermal runway in a non-local problem modelling ohmic heating , part I: model derivation and some special cases. European J. Appl. Math. , 1995 , 6 , 127–144.

9. Lacey , A. A. Thermal runway in a non-local problem modelling ohmic heating , part II: general proof of blow-up and asymptotics runways. European J. Appl. Math. , 1995 , 6 , 201–224.

10. Magenes , E. Remarques sur l’approximation des problèmes paraboliques non linéaires. In Analyse Mathématique et Applications. Gauthier–Villars , Paris , 1988 , 1–21.

11. Massera , A. Optimisation et simulation numérique du chauffage par induction pour le procédé de thixoformage. Thèse soutenue à L’École Polytechnique Féderale de Lausane , 2003.

12. Verdi , C. and Visintin , A. Error estimates for a semi-explicit numerical scheme for stefantype problem. Numer. Math. , 1988 , 52 , 165–195.
doi:10.1007/BF01398688

 
 
Back

Current Issue: Vol. 56, Issue 4, 2007




Publishing schedule:
No. 1: 20 March
No. 2: 20 June
No. 3: 20 September
No. 4: 20 December